# SDR YENA20150305038

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 52,174 hours, 19,523 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 2902
- Condition: Failed
- Location: Mlg
- Part time: 23,872 hours, 8,400 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 198, CREW DECLARED AN EMERGENCY AND AIRCRAFT DIVERTED DUE TO LGCIU FAILURE.  REMOVED AND REPLACED LGCIU PER 32-31-71 OPS CHECKED OK FOR SERVICE.
